Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

weight gain on lithium

Posted by FormanLS on May 12, 1999, at 18:30:29

I have been taking lithium in the form of Eskalith CR 900MG per day for over ten years (with a three year break in the middle where I lost lots of weight) I am currently about 25 lbs heavier than I would like to be (being a small person) and have found difficulties with a myriad of diet plans and nutritional counseling. Nobody seems to know from a biochemical standpoint exactly what is going on- what do I need to eat or not eat to eliminate this weight. I do exercise regularly, but also take Synthroid and seem to have a slow metabolism. HELP.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FormanLS thread:6025